Re: Have question about Ibuprofen need help please
hi gram, just wondering how your BPs had been BEFORE you started taking the ibu? what were your high BP numbers when this high one was done on you? was there ANY difference then before(more normal)or as occasional BPs that would pop up with no real explanation before this? since there just can really be many different reasons for a person to even get high BPs, if this actually continues once you are off the ibu for even about two weeks or so, i would definitely have your doc do a bit more in depth checking on the possible other underlying source. the one thing i am just kind of concerned about since i know from what you have mentioned before, you have been taking alot of pain meds and OTC pain meds over a rather lengthy time? this CAN create a certain type of kidney problem(a direct link to giving high BPs in a person) called analgesic nephropathy. its a disease process that anyone can get when esp taking a lengthy combo of all the many different types of OTC and/or rx pain meds over a long period of time. while tylenol is metabolized within the liver, the impact can also effect the kidneys too since it has to constantly filter it out, and the NSAID types(ibu is one) are just themselves in most cases actually extensively metabolized with the kidneys.
i would just make certain to get your BPs checked very regularly,at least for the next couple months or so just to get an idea of where they are at over time. you can buy a few different types of do it yourself type BP set ups at most drug stores. it really IS worth the investment. i just wanted you to be aware of this gram since it does happen to people every day who simply were never told about what can occur at times in certain people with alot of use of mostly the OTC typs of meds over a longer period of time, or chronic usage. for some reason when it comes to people dosing their own ibu of various types at times, they will tend to go with more is better despite the warnings about certain limits with this stuff just like with tylenol(its set by the impact upon kidneys pretty much). not saying you are doing this, but an amazing amount of people just do this for some reason mostly with ibu.
just make certain gram that you know for certain whether or not the higher BPs were indeed from the ibu and not something underlying that you just may not actually know about that can also create high BP. just something to keep a bit closer eye on, at least for a while here. Marcia
11-20-01,placement of hardware for failed fusion
9-22-03,removal of cavernous hemangioma that was inside spinal cord. Neuro damage to L hand L leg and R leg.